# SDR AALA201709269003

- Difficulty date: September 23, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 8,279 hours, 857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AIRPLANE HEALTH MONITORING ALERTS RECEIVED FOR DOORS 2 AND 3 LEFT MID SEAT AND DOOR 3 LEFT AFT SEAT REMOTE WIRELESS EMERGENCY LIGHTS SYSTEM CONTROL UNIT CONFIGURATIONS DO NOT AGREE WITH OTHER CONTROL UNITS.  RAN FULL GROUND TEST OF EMERGENCY LIGHTS IAW AMM 33-51-00.  TEST PASSED.
